# SDR REXA2024092400722

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 23,615 hours, 17,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP. FOUND ALL FOUR OVERWING EMER EXITS/ FORWARD FLOOR EMER  EXITS AND MID CABIN FORWARD EMERGENCY LIGHTS INOP.   TROUBLESHOT AND FOUND EMERGENCY BATTERY PS37 INCORRECTLY INSTALLED. R/R PS37 BATTERY AND WAS ABLE TO GET ONE O/W EXIT LIGHT WORKING AND BOTH FWD FLOOR EMER EXIT ROW LIGHTS WORKING. BOTH O/W RH EXIT LIGHTS AND FWD MID CABIN LIGHT STILL INOP. R/R PS35, PS36, PS38 BATTERYS IAW JOBCARDS 33-900-701. BOTH RH O/W AND FWD MID CABIN STILL INOP. R/R PS37 BATTERY CHARGER IAW AMM 33-51-17. R/R FWD LH O/W LIGHT BULB IAW AMM 33-51-15. OPS. CHECKS GOOD.
